# SDR YENA2024090301222

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 76,729 hours, 27,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN OPEN HOLE H1(UPPER INBOARD POSITION) ON DOOR STOP FITTING 7 FR 16 LH SIDE. CRACK DIRECTION 5 OCLOCK D1-D2+0.120 INCHES; (RESOLVED ON W/O: 1311036 TASKCARD: NR-00013) EVALUATED CRACK ON FRAME 16 LH SIDE, DOOR STOP #7, HOLE H1 CRACK DIRECTION IS 5 OCLOCK. THE SKINS WERE SEPERATED AND PERFORMED ROTOTEST INSPECTION ON DAMAGED HOLE AS PER NTM 51-10-01. CRACK INDICATION FOUND ONLY IN INTERCOSTAL FITTING LOC. FR 16 LH SIDE AT LEVE DOOR STOP FITTING #7 IAW A320 SRM 51-42-11 AND DWG D53112300. THIS REPAIR IS CATAGORY A IAE A320 SRM 53-11-12-300-010 FIG 004 (SHEET 01)  REF AEROMAN NR 2024-448565.
